Alert archive / Nevada / Flash Flood Warnings in 2014

Flash Flood Warning 23, NWS Reno, NV

August 6, 2014Douglas County, Nevada

NWS Reno, NV issued this flash flood warning at Aug 6, 2014, 8:35 PM PDT for Douglas County, Nevada. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2014, 8:35 PM PDT (03:35 UTC)
Expired
Aug 6, 2014, 11:30 PM PDT
In force
3 hr
Issued by
NWS Reno, NV
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

County Douglas County, NV

The radar

The Reno radar (KRGX), 95 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 9:34 PM PDTFLASH FLOOD6 E Gardnerville, NVPINE NUT CREEK IS FLOODING NEAR LENA LANE.
Aug 6, 10:45 PM PDTFLASH FLOOD5 E Gardnerville, NVMAJOR LOSS OF ROAD NEAR FISH SPRINGS FIRE STATION DUE TO FLASH FLOODING. SERIOUS FLOODING NEAR THE STATION. RESIDENTS ARE BEING ADVISED TO SHELTER IN PLACE IF HOME NOT BEING IMPACTED BY WATER.
Aug 6, 11:25 PM PDTFLASH FLOOD5 E Gardnerville, NVHOUSE ON LUPO LANE HAS A FLOODED GARAGE.
Aug 6, 11:34 PM PDTFLASH FLOOD5 E Gardnerville, NVFLOODING REPORTED IN A HOME ON BLUE SAGE ROAD. NO INJURIES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 59 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 3.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2014-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2014-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
196 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1764 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

742 
WGUS55 KREV 070335
FFWREV
NVC005-070630-
/O.NEW.KREV.FF.W.0023.140807T0335Z-140807T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RENO NV
835 PM PDT WED AUG 6 2014

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL DOUGLAS COUNTY IN WESTERN NEVADA...

* UNTIL 1130 PM PDT

* AT 829 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. THIS STORM
  IS PRODUCING TORRENTIAL RAINFALL OF 1 INCH OR MORE IN 45 MINUTES.

* THE STORM IS OVER THE BISON FIRE AND PRODUCING HEAVY RAIN OVER THE 
  SOUTHERN PORTION OF THE FIRE AND DOWNSTREAM. SMALL DRAINING THE
  PINE NUTS IN THE VICINITY OF THE BISON FIRE ARE SUSCEPTIBLE TO
  FLASH FLOODING INCLUDING PINE NUT CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLOODING IS IMMINENT OR OCCURRING. PEOPLE
IN FLOOD PRONE AND LOW LYING AREAS SHOULD MOVE TO HIGHER GROUND. DO
NOT ATTEMPT TO CROSS SWIFT FLOWING WATER BY FOOT OR AUTOMOBILE.

&&

LAT...LON 3897 11972 3896 11948 3882 11948 3882 11967

$$

JHW
3 follow-up statements
701 
WGUS75 KREV 070430
FFSREV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
930 PM PDT WED AUG 6 2014

NVC005-070630-
/O.CON.KREV.FF.W.0023.000000T0000Z-140807T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS NV-
930 PM PDT WED AUG 6 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM PDT FOR
CENTRAL DOUGLAS COUNTY...

AT 920 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED 
AREA. RADAR ESTIMATES BETWEEN 1 AND 2 INCHES OF RAIN HAS FALLEN 
SINCE 8 PM OVER THE SOUTHERN HALF OF THE BISON FIRE AND ADJACENT 
FOOTHILLS OF THE PINE NUT RANGE.

THIS THUNDERSTORM WITH EXCESSIVE RAIN WILL REMAIN OVER THE PINE NUTS 
THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS INCLUDING PINE NUT CREEK...HIGHWAYS AND UNDERPASSES. 
ADDITIONALLY...COUNTRY ROADS...AND RANCHLAND ALONG THE BANKS 
OFCREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 3897 11972 3896 11948 3882 11948 3882 11967

$$

JHW
202 
WGUS75 KREV 070437
FFSREV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
937 PM PDT WED AUG 6 2014

NVC005-070630-
/O.CON.KREV.FF.W.0023.000000T0000Z-140807T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS NV-
937 PM PDT WED AUG 6 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM PDT FOR
CENTRAL DOUGLAS COUNTY...

AT 931 PM PDT...TRAINED WEATHER SPOTTERS REPORTED A THUNDERSTORM 
PRODUCING FLASH FLOODING IN PINE NUT CREEK UPSTREAM OF GARNERVILLE. 
RADAR ESTIMATES BETWEEN 1 AND 2 INCHES OF RAIN HAS FALLEN FROM THIS 
THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS...AND RANCHLAND ALONG THE BANKS OFCREEKS...STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 3897 11972 3896 11948 3882 11948 3882 11967

$$

JHW
065 
WGUS75 KREV 070508
FFSREV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
1008 PM PDT WED AUG 6 2014

NVC005-070513-
/O.CAN.KREV.FF.W.0023.000000T0000Z-140807T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS NV-
1008 PM PDT WED AUG 6 2014

...THE FLASH FLOOD WARNING FOR CENTRAL DOUGLAS COUNTY HAS BEEN 
UPGRADED TO A FLASH FLOOD EMERGENCY...

THE FLASH FLOOD WARNING HAS BEEN RE-ISSUED AND UPGRADED TO A FLASH 
FLOOD EMERGENCY FOR PINE NUT CREEK AS MAJOR FLOODING HAS BEEN 
REPORTED THERE.

LAT...LON 3897 11972 3896 11948 3882 11948 3882 11967

$$

SNYDER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 1:40 PM PDT, 6 hours 55 minutes earlier.

Area forecast discussion, Aug 6, 1:40 PM PDT, 6 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
140 PM PDT WED AUG 6 2014

.SYNOPSIS...
MOISTURE WILL REMAIN IN PLACE THROUGH THURSDAY AS THE LOW PRESSURE
OVER CALIFORNIA WEAKENS. SHOWER AND THUNDERSTORM COVERAGE WILL BE
MORE TYPICAL OF SUMMER, ESPECIALLY THURSDAY, DEVELOPING ALONG THE
SIERRA THEN MOVING OFF TO THE EAST. ANOTHER LOW PRESSURE APPROACHING
THE WEST COAST COULD KEEP THE POSSIBILITY OF SHOWERS AND THUNDERSTORMS
GOING INTO EARLY NEXT WEEK. MUCH WARMER TEMPERATURES WILL RETURN
TODAY AND REMAIN NEAR NORMAL FROM THURSDAY THROUGH NEXT WEEK.

&&

.SHORT TERM...
STRETCHED OUT UPPER LOW LOCATED NEAR THE CA/NV BORDER JUST NORTH
OF BIH SHOULD SLOWLY LIFT EAST NORTHEAST TONIGHT. WEAK JET ON THE
SOUTH SIDE OF THIS LOW SHOULD PROVIDE EXTRA LIFT ACROSS SRN AND
ERN NEVADA...BUT LIMITED HELP TO CONVECTION HERE. PRESENCE OF
SLIGHTLY COOLER AIR ALOFT ALONG WITH LESS OVERALL CLOUD COVER AND
BETTER HEATING SOUTH OF HIGHWAY 50 SHOULD RESULT IN SCATTERED
SHOWERS AND ISOLATED TO SCATTERED THUNDERSTORMS OVER THE SRN 1/3
OF THE CWA THIS AFTERNOON AND EVENING. TO THE NORTH THE REMNANTS
OF THE OLD DEFORMATION AXIS COMBINED WITH THE HEATING ON THE
PERIPHERY OF THE CLOUD BAND OVER THE AREA SHOULD ALLOW SHOWERS AND
AND THUNDERSTORMS...MAINLY ISOLATED...TO DEVELOP. MORE SCATTERED
ACTIVITY IS POSSIBLE NORTH OF A LINE FROM LOVELOCK TO SUSANVILLE
THIS AFTERNOON AND EVENING. ACTIVITY SHOULD DECREASE WITH SUNSET.

PARTIAL CLEARING TONIGHT WILL ALLOW FOG TO DEVELOP IN THE MARTIS
AND SIERRA VALLEYS AND OTHER VALLEYS WHERE SURFACE MOISTURE IS
ABUNDANT AFTER TWO DAYS OF PERIODIC RAINS.

LIGHT FLOW THURSDAY AND RESIDUAL MOISTURE SHOULD ALLOW FOR
TERRAIN DRIVEN ACTIVITY AS DIFFERENTIAL HEATING BECOMES THE
DOMINANT FORCING MECHANISM. HARD TO PIN DOWN WHERE THE HIGHEST
POPS WILL BE...BUT THE GENERAL THINKING IS WITH A LACK OF LOW TO
MID FLOW ACTING TO ORGANIZE STORMS...THE BEST CHANCES SHOULD BE
NEAR AND JUST EAST OF THE SIERRA AND RANGES IN FAR WRN NV. TEMPS
RISE TO NEAR AVERAGE GIVEN BETTER HEATING.

ANOTHER WAVE APPROACHES THE REGION ON FRIDAY...BUT MOST OF THE
FORCING WITH THIS WAVE STAYS NORTH OF THE REGION. STILL...ITS
PRESENCE SHOULD PRODUCE SLIGHTLY STRONGER SW FLOW. THIS WOULD LEAD
TO A POSSIBILITY OF STORMS PUSHING OUT OF THE TAHOE BASIN BY LATE
AFTERNOON/EARLY EVENING. THIS WAS ACCOUNTED FOR IN THE FORECAST.
20

.LONG TERM...SATURDAY THROUGH WEDNESDAY...
FEW CHANGES IN THE LONG TERM FORECAST THROUGH THE MIDDLE OF NEXT
WEEK. MODELS CONTINUE TO DEVELOP A CLOSED LOW OFF THE CALIFORNIA
COAST. CONFIDENCE IMPROVING IN THIS DEVELOPMENT AS IT HAS BEEN
DEPICTED IN THE LAST SEVERAL RUNS IN ALL GLOBAL MODELS.
UNCERTAINTIES IN THE FORECAST HINGE AROUND POSITION OF THE LOW WHICH
HAS BEEN INCONSISTENT RUN TO RUN. HAVE TRENDED FORECAST BASED ON THE
ENSEMBLE MEAN WHICH POSITIONS THE LOW OFF THE CENTRAL CALIFORNIA
COAST. THIS WOULD PLACE THE SIERRA IN SOME FAVORABLE DEFORMATION
PARTICULARLY ON MONDAY. IF THIS IDEA HOLDS WOULD NEED TO INCREASE
POPS BUT WITH THE AFOREMENTIONED RUN CONSISTENCY ISSUES WILL STILL
GO WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS SATURDAY TROUGH
MONDAY. MOST MODELS PUSHING THE LOW TO THE EAST BY TUESDAY WHICH
WOULD LEAD TO DRIER CONDITIONS AND A WARMING TREND. FUENTES

&&

.AVIATION...
SHOWERS AND THUNDERSTORMS POSSIBLE THROUGH THIS EVENING WITH BEST
POTENTIAL FOR KMMH WHERE CLEAR SKIES MAY ALLOW STRONGER SURFACE
BASED INSTABILITY WITH A 20% CHANCE OF THUNDERSTORMS. A 5-10%
CHANCE OF THUNDERSTORMS FOR KTRK/KTVL/KRNO/KCXP. MVFR/IFR
CONDITIONS POSSIBLE NEAR SHOWERS AND STORMS WITH HEAVY RAIN AND
GUSTY OUTFLOW WINDS TO 40 KTS POSSIBLE.

RECENT RAINFALL AND CLEARING SKIES TONIGHT MAY RESULT IN AREAS OF
FOG FOR KTRK AND THE MARTIS VALLEY AREA. FOR TUESDAY LOW PRESSURE
WILL REMAIN ALONG THE WEST COAST WITH BEST CHANCE OF SHOWERS AND
THUNDERSTORMS WEST OF SUSANVILLE-HAWTHORNE WITH STORM CHANCES 15-20%
FOR THE SIERRA TERMINALS AND 15% FOR KNRO/KCXP. FUENTES

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
CA...NONE.
&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

In the hours before

Local storm report, Aug 6, 4:41 PM PDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
441 PM PDT WED AUG 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             N CONWAY SUMMIT         38.09N 119.18W
08/06/2014  E1.00 INCH       MONO               CA   TRAINED SPOTTER

            A TRAINED SPOTTER REPORTED HAIL ESTIMATED AT ABOUT A HALF
            INCH ALONG CONWAY SUMMIT.

0438 PM     HAIL             7 S BRIDGEPORT          38.16N 119.22W
08/06/2014  E0.50 INCH       MONO               CA   DEPT OF HIGHWAYS

            CALTRANS REPORTED 1/2 INCH HAIL ACCUMULATED 4 TO 5 INCHES
            DEEP STOPPING TRAFFIC ON HIGHWAY 395.

&&

ZTOLBY
Special weather statement, Aug 6, 4:47 PM PDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
447 PM PDT WED AUG 6 2014

CAZ071-070030-
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
447 PM PDT WED AUG 6 2014

...STRONG THUNDERSTORM ON HIGHWAY 89 BETWEEN CALPINE AND GRAEAGLE...

AT 439 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 4 MILES NORTHWEST OF CALPINE...OR 8 MILES
SOUTHEAST OF GRAEAGLE...AND MOVING SOUTHWEST AT 10 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH AMOUNTS NEAR ONE INCH PER
HOUR...PENNY SIZE HAIL...AND GUSTY WINDS TO 40 MPH...WILL OCCUR WITH
THIS STORM.

* LOCATIONS AFFECTED THROUGH 515 PM PDT INCLUDE...CALPINE...SATTLEY
  AND CA 89 AT SIERRA-PLUMAS CO LINE.

&&

LAT...LON 3982 12056 3974 12035 3954 12044 3955 12046
      3960 12047 3970 12064
TIME...MOT...LOC 2347Z 063DEG 6KT 3970 12050
Special weather statement, Aug 6, 5:24 PM PDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
524 PM PDT WED AUG 6 2014

NVZ001-070115-
MINERAL AND SOUTHERN LYON COUNTIES-
524 PM PDT WED AUG 6 2014

...STRONG THUNDERSTORMS DEVELOPING IN SOUTHERN MINERAL COUNTY...

AT 518 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 17 MILES SOUTHWEST OF MINA...OR 23 MILES
NORTHWEST OF COALDALE...AND MOVING WEST AT 5 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH AMOUNTS NEAR ONE INCH PER
HOUR...PENNY SIZE HAIL...AND GUSTY WINDS TO 40 MPH...WILL OCCUR WITH
THIS STORM.

* LOCATIONS AFFECTED THROUGH 615 PM PDT INCLUDE STATE ROUTE 360
  SOUTHWEST OF TONOPAH JUNCTION.

&&

LAT...LON 3836 11872 3853 11832 3820 11805 3792 11840
TIME...MOT...LOC 0021Z 095DEG 3KT 3817 11826

TF
Local storm report, Aug 6, 6:27 PM PDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
627 PM PDT WED AUG 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     FLASH FLOOD      SSE LUNING              38.51N 118.18W
08/06/2014                   MINERAL            NV   TRAINED SPOTTER

            FLASH FLOODING REPORTED IN THE MOUNTAINS SE OF LUNING
            HEADING TOWARDS HIGHWAY 95.

0624 PM     FLASH FLOOD      6 SW LUNING             38.45N 118.26W
08/06/2014                   MINERAL            NV   PUBLIC

            4 FEET OF WATER IN DRY WASH BEGINNING TO CUT INTO ROADS
            IN AREA NEAR OLD GUZZLER STATION.

&&

JWALLMAN
Local storm report, Aug 6, 6:28 PM PDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE RENO NV
628 PM PDT WED AUG 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     FLASH FLOOD      6 SW LUNING             38.45N 118.26W
08/06/2014                   MINERAL            NV   TRAINED SPOTTER

            FLASH FLOODING REPORTED IN THE MOUNTAINS SW OF LUNING
            HEADING TOWARDS HIGHWAY 95.

&&

JWALLMAN
Local storm report, Aug 6, 7:25 PM PDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
725 PM PDT WED AUG 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     FLASH FLOOD      SSE LUNING              38.51N 118.18W
08/06/2014                   MINERAL            NV   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED FLASH FLOODING ON HIGHWAY 95
            NEAR MILE MARKER 29. WATER IN DITCH IS RUNNING STRONG
            WITH WATER STARTING TO COVER ROADWAY.

0720 PM     FLASH FLOOD      4 W MONITOR PASS        38.68N 119.69W
08/06/2014                   ALPINE             CA   COUNTY OFFICIAL

            ALPINE COUNTY SHERIFF DEPARTMENT REPORTED MUDSLIDES OVER
            WOLF CREEK ROAD NEAR HIGHWAY 4 IN ALPINE COUNTY.

0720 PM     FLASH FLOOD      1 SW HAWTHORNE          38.51N 118.64W
08/06/2014                   MINERAL            NV   LAW ENFORCEMENT

            MINERAL COUNTY SHERIFF REPORTED MUDSLIDE OVER LUCKY BOY
            ROAD NEAR HAWTHORNE.

&&

JWALLMAN

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 5:24 PM PDTSpecial Weather StatementREVMineral51 min
Aug 6, 6:02 PM PDTAreal Flood AdvisoryREVMineral118 min
Aug 6, 6:24 PM PDTFlash Flood WarningREVMineral111 min
Aug 6, 6:56 PM PDTFlash Flood WarningREVMineral2 hr
Aug 6, 10:04 PM PDTFlash Flood Warning EmergencyREVDouglas3 hr
Aug 7, 4:42 PM PDTSpecial Weather StatementREV48 min

Nearby

Flash Flood Warnings in Nevada, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.